I was recently diagnosed with low heart beat, and advised not to take beta blockers.
Also, the recent changes in my medications treatment include, per my doctors advice, adding Restasis (for the last year);
and Vitamin D-3 (~2700 units) for the last 2 months, as well as reduced my carbohidrids intake.
Recently, I sleep better than in the past.
Is there any connection between the above factors.
Vitamin D can help to decrease high blood pressure, which in turn can help you relax and sleep better. That may be the case for you in what is happening with your better sleep. I would not go above the dosage you are taking right now though, to avoid possible negative effects and overdosing.
Thanks for your reply.
Since I posted my question, I cut my Vitamin D, and I feel much better. No dizzynes.
I have a feeling that doctors tend to subscribe too much Vitamn D on these days,
Have you been accepted to medical school?
Vitamin D is a fat-soluble vitamin, so it's good to cut back since it's easier to overdose on. Usually, anything more than a daily multi-vitamin can be too much for a person's body, unless they have blood work done and show they are low in a certain nutrient. Our population as a whole is over medicated, with too much of everything, vitamins included. There is such a thing as too much of a good thing, which I think many people need to realize. I apply for medical school this fall, so right now I'm just focusing on doing well in classes. Glad you're feeling better.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.